×

zbMATH — the first resource for mathematics

Desintegration d’une mesure non bornee. (French) Zbl 0365.28011

MSC:
28A50 Integration and disintegration of measures
60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] N. Bourbaki , Intégration . Chapitre IX. Actualités Scientifiques et Industrielles , p. 1343 , Hermann , Paris , 1969 . MR 276436 | Zbl 0189.14201 · Zbl 0189.14201
[2] P.L. Hennequin et A. Tortrat , Théorie des probabilités et quelques applications , Masson , 1965 . MR 178481 | Zbl 0128.37403 · Zbl 0128.37403
[3] J. Hoffmann-Jørgensen , Existence of conditional probabilities . Math. Scand. , t. 28 , 1971 , p. 257 - 264 . MR 305445 | Zbl 0247.60001 · Zbl 0247.60001 · eudml:166182
[4] A. et C. Ionescu Tulcea , Topics in the theory of lifting . Springer-Verlag , n^\circ 48 , 1969 . MR 276438 | Zbl 0179.46303 · Zbl 0179.46303
[5] C. Ionescu Tulcea , Two theorems concerning the disintegration of measures . Journal of mathematical analysis and applications , t. 26 , 1969 , p. 376 - 380 . MR 243031 | Zbl 0205.07202 · Zbl 0205.07202 · doi:10.1016/0022-247X(69)90159-0
[6] M. Jiřina , Conditional probabilities on \sigma -algebras with countable basis . Article original en russe : Journal Mathématique Tchécoslovaque , t. 4 , n^\circ 79 , 1954 , p. 372 - 380 . MR 69416 | Zbl 0058.11801 · Zbl 0058.11801 · eudml:11772
[7] M. Jiřina Traduction anglaise : Selected Translations in Math. Statistics and Probability , vol. 2 , 1962 , p. 79 - 86 .
[8] M. Jiřina , On regular conditional probabilities . Journal Mathématique Tchécoslovaque , t. 9 , n^\circ 84 , 1959 , p. 445 - 450 . MR 115202 | Zbl 0099.12203 · Zbl 0099.12203 · eudml:11992
[9] M. Métivier , Notions fondamentales de la théorie des probabilités , Dunod , 1968 . Zbl 0169.48601 · Zbl 0169.48601
[10] J. Pellaumail , Application de l’existence d’un relèvement à un théorème sur la désintégration des mesures . Annales de l’Institut Henri Poincaré , Section B , Vol. III , n^\circ 3 , 1972 , p. 211 - 215 . Numdam | MR 354999 | Zbl 0241.28012 · Zbl 0241.28012 · numdam:AIHPB_1972__8_3_211_0 · eudml:76955
[11] J. Pfanzagl and W. Pierlo , Compact Systems of sets . Lectures notes , n^\circ 16 , Springer Verlag , 1966 . MR 216529 | Zbl 0161.36604 · Zbl 0161.36604 · doi:10.1007/BFb0078990
[12] M. Valadier , Désintégration d’une mesure sur un produit . C. R. Acad. Sci. , t. 276 , 1973 . MR 318443 | Zbl 0244.28007 · Zbl 0244.28007
[13] M. Valadier , Comparaison de trois théorèmes de désintégration . Séminaire d’Analyse Convexe , Montpellier , 1972 , Exposé n^\circ 10 . MR 507535 | Zbl 0354.28009 · Zbl 0354.28009
[14] A.C. Zaanen , Integration (Second edition). North Holland Publishing Company , Amsterdam , 1967 . Zbl 0175.05002 · Zbl 0175.05002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.